Publications

Publications

by Branda, M.; Bucher, M.; Červinka, M. and Schwartz, A.
Reference:
Branda, M.; Bucher, M.; Červinka, M. and Schwartz, A.: "Convergence of a Scholtes-type regularization method for cardinality-constrained optimization problems with an application in sparse robust portfolio optimization", Computational Optimization and Applications, vol. 70, no. 2, pp. 503-530, 2018.
Bibtex Entry:
@article{Schwartz2018,
title = {Convergence of a Scholtes-type regularization method for cardinality-constrained optimization problems with an application in sparse robust portfolio optimization},
journal = {Computational Optimization and Applications},
year = {2018},
volume = {70},
number = {2},
pages = {503-530},
author = {Branda, M. and Bucher, M. and {\v{C}}ervinka, M. and Schwartz, A.}
}
Last change: 06.07.2020 10:11.